Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Whitehead doubling persists

Stavros Garoufalidis

Algebraic & Geometric Topology 4 (2004) 935–942
Bibliography
1 D Bar-Natan, S Garoufalidis, On the Melvin–Morton–Rozansky conjecture, Invent. Math. 125 (1996) 103 MR1389962
2 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. $(2)$ 157 (2003) 433 MR1973052
3 M H Freedman, A new technique for the link slice problem, Invent. Math. 80 (1985) 453 MR791669
4 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
5 S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geom. Topol. 8 (2004) 115 MR2033481
6 S Garoufalidis, L Rozansky, The loop expansion of the Kontsevich integral, the null-move and $S$–equivalence, Topology 43 (2004) 1183 MR2080000
7 M Goussarov, Finite type invariants and $n$–equivalence of 3–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
8 M N Gusarov, Variations of knotted graphs. The geometric technique of $n$–equivalence, Algebra i Analiz 12 (2000) 79 MR1793618
9 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
10 A Kricker, B Spence, I Aitchison, Cabling the Vassiliev invariants, J. Knot Theory Ramifications 6 (1997) 327 MR1457192
11 A Kricker, The lines of the Kontsevich integral and Rozansky's Rationality Conjecture arXiv:math.GT/0005284
12 J Levine, A characterization of knot polynomials, Topology 4 (1965) 135 MR0180964
13 J Levine, Knot modules I, Trans. Amer. Math. Soc. 229 (1977) 1 MR0461518
14 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
15 D Rolfsen, A surgical view of Alexander's polynomial, from: "Geometric topology (Proc. Conf., Park City, Utah, 1974)", Springer (1975) MR0391070
16 L Rozansky, The universal $R$–matrix, Burau representation, and the Melvin–Morton expansion of the colored Jones polynomial, Adv. Math. 134 (1998) 1 MR1612375
17 L Rozansky, A rationality conjecture about Kontsevich integral of knots and its implications to the structure of the colored Jones polynomial, from: "Proceedings of the Pacific Institute for the Mathematical Sciences Workshop “Invariants of Three–Manifolds” (Calgary, AB, 1999)" (2003) 47 MR1953320